# SDR SWAA2021050366094

- Difficulty date: April 24, 2021
- Submitted: May 3, 2021
- Operation: Air carrier
- Aircraft: N407WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29817
- Aircraft time: 66,792 hours, 39,453 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Unsecure
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

QA WALK- ON TOP OF THE L-2 DOOR THE EXIT SIGN INOP / RESECURED LOOSE CONNECTOR FOR THE L-2 DOOR EXIT SIGN AS PER REF B737 AMM 33-51-01-960-802. OPS CHECK FOUND NORMAL.
